Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - M. Morandotti

A model for the quasistatic growth of cracks with fractional dimension

created by morandott on 26 Feb 2016
modified on 12 May 2017

[BibTeX]

Published Paper

Inserted: 26 feb 2016
Last Updated: 12 may 2017

Journal: Nonlinear Anal.
Volume: 154
Pages: 43-58
Year: 2017
Notes:

Preprint SISSA 102016MATE


Abstract:

We study a variational model for the quasistatic growth of cracks with fractional dimension in brittle materials. We give a minimal set of properties of the collection of admissible cracks which ensure the existence of a quasistatic evolution. Both the antiplane and the planar cases are treated.

Keywords: linearized elasticity, fracture mechanics, quasistatic evolution, rate-independent processes, energy minimization, Griffith’s energy criterion, fractional dimension


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1